# SDR SWAA2022031176787

- Difficulty date: February 22, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737*
- Aircraft serial: 34863
- Aircraft time: 53,066 hours, 31,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE PLATE LOCATED BETWEEN BS 767 TO BS 787 AT LEVEL STRINGER 25R AND RBL 21 AT AFT CARGO COMPARTMENT 2022-104234 / [01] REPLACED FLOOR STRUCTURE PLATE(SHIELD) LOCATED BETWEEN BS 767 TO BS 787 AT LEVEL STRINGER 25R AND RBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND B737-700 SRM 51-40-02 AND DRAWING 146A0081 REV.-;[02] CORRECTED STEP REPLACED FLOOR STRUCTURE PLATE(SHIELD) LOCATED BETWEEN BS 767 TO BS 787 AT LEVEL STRINGER 25R AND RBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND B737-700 SRM 51-40-02 AND DRAWING 146A0081 REV.- SEE INDIVIDUAL SING-OFF BELOW;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SING-OFF BELOW
